# SDR VNAA202505090005

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER MID ANGLE HAS MULTIPLE SPOTS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR LOWER MID ANGLE PN: SH670-31875-3 IAW CRJ700 SRM TASKS 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
